# SDR LR7A2022091703200

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,353 hours, 25,976 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT UTILITY SUCTION BOOST PUMP LIGHT ILLUMINATED.  FOUND RESEVOIR DEPLETED.  REPLENISHED RESEVOIR.  LEAK SLOWED ENOUGH TO ACCOMPLISH A FLAP 50 LANDING.  EMERGENCY DECLARED. / FOUND HYDRAULIC LINE TO SOLENOID SHUT OFF VALVE IN #2 DRY BAY VERY LOOSE.  TIGHTENED B NUT.    LP 49605
